MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6226-2-650
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
On an unknown date, the patient underwent bha procedure.On unknown date after bha the bipolar cup was dislocated, and on (b)(6) 2020, "tthe" revision was performed (the bipolar cap and the inner head were revised).The reporting surgeon¿s opinion: it was first case that only the bipolar cap was dislocated.There was a possibility that locking had not been done properly at the initial bha.But the cause was unknown.The reporting sr¿s opinion: the inner polyethylene of the bipolar cap was found to be deformed after the removal.It was unknown if this was the cause of the event.But please investigate why it was deformed and the cause of dislocation.
 
Additional Manufacturer Narrative
Additional information: lot information received.An event regarding dislocation involving a centrax head was reported.The event was confirmed.Method & results: device evaluation and results: material analysis was not performed as this is not related to material integrity.Damage visible consistent with autoclaving of polymeric devices.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes and x-rays are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
On an unknown date, the patient underwent bha procedure.On unknown date after bha the bipolar cup was dislocated, and on (b)(6) 2020, tthe revision was performed (the bipolar cap and the inner head were revised).The reporting surgeon¿s opinion: it was first case that only the bipolar cap was dislocated.There was a possibility that locking had not been done properly at the initial bha.But the cause was unknown.The reporting sr¿s opinion: the inner polyethylene of the bipolar cap was found to be deformed after the removal.It was unknown if this was the cause of the event.But please investigate why it was deformed and the cause of dislocation.

Brand Name
CENTRAX DURATION 26MM X 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9834670
Report Number0002249697-2020-00531
Device Sequence Number14004554
Product Code JDI
UDI-Device Identifier07613327032239
UDI-Public07613327032239
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number6226-2-650
Device Catalogue Number6226-2-650
Device Lot NumberRM8JP2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;